# SDR CA120815008

- Difficulty date: July 20, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2C
- Propeller: Hartzl HCE3YR2A
- System (JASC): 8011 · Engine Starter
- Part: Motor
- Condition: Loose
- Location: Starter
- Part time: 1,098 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING DETAILED INSPECTION OF THE ACFT THE STARTER MOTOR WAS FOUND TO BE LOOSE.  STARTER REPLACED.
